# SDR UIEA200400098

- Difficulty date: May 25, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26056623
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GT9813/24 RME/JFK BRAKE TEMPERATURE OVERHEAT LIGHT:  BRAKE TEMPERATURE OVERHEAT LIGHT ILLUMINATED DURING TAXI-IN.  LEFT BODY, LEFT REAR BRAKE TEMPERATURE APPROXIMATELY INDICATING 7.40.  FOUND NR 7 BRAKE DAMAGED, REMOVED AND REPLACED SAME IAW MM, LEAK CHECKS GOOD.  ACCOMPLISHED INSPECTION , ALL NORMAL.
